# SDR SWAA2016051651825

- Difficulty date: April 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR UPPER CHORD CRACKED AT RSS 221, NR 5 FASTENER HOLE.  REPAIRED CHORD IAW EA.
